# SDR SWAA2023092704938

- Difficulty date: September 26, 2023
- Submitted: September 27, 2023
- Operation: Air carrier
- Aircraft: N7874B
- Make and model: Boeing 737-7Q8
- Aircraft serial: 29352
- Aircraft time: 55,707 hours, 30,769 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT SIGN AFT GALLEY CRACKED<[01] REMOVED AND REPLACED AFT GALLEY OVERHEAD EMERGENCY EXIT SIGN HOUSING ASSEMBLY PER AMM 33-51-01; OPS CHK GOOD
